(click on the titles to view/hide abstracts)

Geometry of Shimura varieties

•   Cycles on Shimura varieties via geometric Satake, (with Xinwen Zhu), arXiv:1707.05700.
•   Tate cycles on some unitary Shimura varieties mod p, (with David Helm and Yichao Tian), arXiv:1410.2343.
•   Tate cycles on quaternionic Shimura varieties over finite fields, (with Yichao Tian), arXiv:1410.2321.
•   On Goren-Oort stratification for quaternionic Shimura varieties, (with Yichao Tian), Compositio Mathematica 152 (2016), 2134--2220. arXiv:1308.0790 Journal.

p-adic automorphic forms

•   Unramfiedness of Galois representations arising from Hilbert modular surfaces, (with Matthew Emerton and Davide Reduzzi), arXiv:1410.6203.
•   Partial Hasse invariants on splitting models of Hilbert modular varieties, (with Davide Reduzzi), Annales Scientifiques de l'ENS 50 (2017), 579-607. arXiv:1405.6349 Journal.
•   Galois representations and torsion in the coherent cohomology of Hilbert modular varieties, (with Matthew Emerton and Davide Reduzzi) Journal für die reine und angewandte Mathematik 726 (2017), 93-127, arXiv:1307.8003, Journal.
•   Gauss-Manin connections for p-adic families of nearly overconvergent modular forms, (with Robert Harron) Annales de l'institut Fourier 64 (2014), no.6, 2449-2464. arXiv:1308.1732, Journal.
•   p-adic cohomology and classicality of overconvergent Hilbert modular forms, (with Yichao Tian), in Astérisque 382 (2016), 73-162. arXiv:1308.0779.

Slopes of Newton polygons

•   Slopes for higher rank Artin-Schreier-Witt Towers, (with Rufei Ren, Daqing Wan, and Myungjun Yu). arXiv:1605.02254, to appear in Transaction of the American Mathematical Society.
•   The eigencurve over the boundary of weight space, (with Ruochuan Liu and Daqing Wan), to appear in Duke Mathematical Journal. arXiv:1412.2584.
•   Slopes of eigencurves over boundary disks, (with Daqing Wan and Jun Zhang), to appear in Mathematische Annalen. arXiv:1407.0279.
•   Newton slopes for Artin-Schreier-Witt towers, (with Christopher Davis and Daqing Wan), Mathematische Annalen 364 (2016), Issue 3, 1451-1468. arXiv:1310.5311, Journal, erratum.

p-adic Hodge theory and (φ, Γ)-modules

•   On the parity conjecture in finite-slope families, (with Jonathan Pottharst), arXiv:1410.5050.
•   Cohomology of arithmetic families of (φ, Γ)-modules, (with Kiran S. Kedlaya and Jonathan Pottharst), Journal of American Mathematical Society 27 (2014), 1043-1115. arXiv:1203.5718, Journal, erratum.
•   Tensor being crystalline implies each factor being crystalline up to twists, (Appendix to "On automorphy of certain Galois representations of GO4-type", by Tong Liu and Jiu-Kang Yu, Jounal of Number Theory (special issue for Prof. Winnie Li) 161 (2016) 49-74, pdf.

Ramification theory

•   Ramification of higher local fields, approaches and questions, (with Igor Zhukov), Algebra i Analiz, 26 (2014), issue 5, 1-40. reprinted in Proceedings of the 2nd International Conference on Valuation Theory. pdf
•   Cleanliness and log-characteristic cycles of vector bundles with flat connections, Mathematische Annalen 362 (2015), Issue 1-2, 579-627. arXiv:1104.1224, Journal
•   On refined ramification filtrations in the equal characteristic case, Algebra and Number Theory 6 (2012), no. 8, 1579-1667. arXiv:0911.1802, Journal
•   On ramification filtrations and p-adic differential equations, II: mixed characteristic case, Compositio Mathematica 148 (2012), no.2, 415-463. arXiv:0811.3792, Journal
•   Differential modules on p-adic polyannuli, (with Kiran S. Kedlaya), Journal de l'Institut de Mathematiques de Jussieu 9 (2010), 155-201. arXiv:0804.1495 Journal, Erratum
•   On ramification filtrations and p-adic differential equations, I: equal characterisitc case, Algebra and Number Theory 4 (2010), no.8, 969-1027. arXiv:0801.4962, Journal